# SDR KNNA2015031000042

- Difficulty date: February 20, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N417XA
- Make and model: Boeing 737-400
- Aircraft serial: 25417
- Aircraft time: 56,404 hours, 35,827 cycles
- Engine: Cfmint CFM563C
- Engine time: 50,454 hours, 25,915 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 1090032
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 50,454 hours, 25,915 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LINE FOUND TO BE LEAKING. APPEARED TO BE AT THE JUNCTION BETWEEN THE BRAIDED PORTION AND THE HARD LINE.  THE DAMAGED LINE WAS RETURNED TO THE ENGINE LESSOR FOR INSPECTION. THE METAL BRAIDS WERE FOUND TO BE INTACT BUT THE INTERIOR WAS FRACTURED, MOST LIKELY AS A RESULT OF KINKING DURING ENGINE INSTALLATION.
